Annals of Combinatorics, Volume 9, No. 3, 2005

George E. Andrews and Rodrigo A. Pérez
A New Partition Identity Coming from Complex Dynamics
Ann. Combin. 9 (2005) 245-257

Jason I. Brown, Carl A. Hickman, Hugh Thomas, and David G. Wagner
Bounding the Roots of Ideal and Open Set Polynomials
Ann. Combin. 9 (2005) 259-268

Alexander Burstein
Restricted Dumont Permutations
Ann. Combin. 9 (2005) 269-280

Peter Clifford
Minimal Bar Tableaux
Ann. Combin. 9 (2005) 281-291

Thomas Lam
On Symmetry and Positivity for Domino and Ribbon Tableaux
Ann. Combin. 9 (2005) 293-300

Alain Lascoux and Piotr Pragacz
Bezoutians, Euclidean Algorithm, and Orthogonal Polynomials
Ann. Combin. 9 (2005) 301-319

Jeremy Lovejoy
Rank and Conjugation for the Frobenius Representation of an Overpartition
Ann. Combin. 9 (2005) 321-334

Brendan D. McKay and Ian M. Wanless
On the Number of Latin Squares
Ann. Combin. 9 (2005) 335-344

Øystein J. Rødseth and James A. Sellers
On m-Ary Overpartitions
Ann. Combin. 9 (2005) 345-353

Stephanie vanWilligenburg
Equality of Schur and Skew Schur Functions
Ann. Combin. 9 (2005) 355-362